Követés
Ben de Pagter
Cím
Hivatkozott rá
Hivatkozott rá
Év
One-parameter semigroups
PPJE Clément, HJAM Heijmans, S Angenent, CJ van Duijn, B de Pagter
CWI monographs 5, 1987
4671987
Schauder decompositions and multiplier theorems
P Clément, B de Pagter, F Sukochev, H Witvliet
Studia Mathematica 2 (138), 135-163, 2000
2942000
Noncommutative Köthe duality
PG Dodds, TKY Dodds, B De Pagter
Transactions of the American Mathematical Society 339 (2), 717-750, 1993
2491993
Non-commutative Banach function spaces
PG Dodds, TKY Dodds, B de Pagter
Mathematische Zeitschrift 201 (4), 583-597, 1989
2321989
Irreducible compact operators
B de Pagter
Mathematische Zeitschrift 192 (1), 149-153, 1986
1811986
Fully symmetric operator spaces
PG Dodds, TK Dodds, B de Pagter
Integral equations and operator theory 15 (6), 942-972, 1992
1711992
Ideal theory in 𝑓-algebras
CB Huijsmans, B De Pagter
Transactions of the American Mathematical Society 269 (1), 225-245, 1982
1281982
Existence of solutions to a semilinear elliptic system through Orlicz-Sobolev spaces
P Clément, B Pagter, G Sweers, F Thélin
Mediterranean Journal of Mathematics 1 (3), 241-267, 2004
1132004
f-Algebras and Orthomorphisms
B De Pagter
Rijksuniversiteit te Leiden, 1981
1041981
Subalgebras and Riesz Subspaces of an f‐Algebra
CB Huijsmans, B De Pagter
Proceedings of the London Mathematical Society 3 (1), 161-174, 1984
971984
Characterizations of conditional expectation-type operators.
PG Dodds, CB Huijsmans, B De Pagter
Pacific Journal of Mathematics 141 (1), 55-77, 1990
891990
Double operator integrals
B De Pagter, H Witvliet, FA Sukochev
Journal of Functional Analysis 192 (1), 52-111, 2002
852002
Operators representable as multiplication-conditional expectation operators
JJ Grobler, B De Pagter
Journal of Operator theory, 15-40, 2002
802002
Unital embedding and complexification off-algebras
F Beukers, CB Huijsmans, B de Pagter
Mathematische Zeitschrift 183 (1), 131-144, 1983
791983
Symmetric functionals and singular traces
PG Dodds, B De Pagter, EM Semenov, FA Sukochev
Positivity 2 (1), 47-75, 1998
741998
The components of a positive operator
B De Pagter
Indagationes Mathematicae (Proceedings) 86 (2), 229-241, 1983
691983
Lipschitz continuity of the absolute value and Riesz projections in symmetric operator spaces
PG Dodds, TK Dodds, B De Pagter, FA Sukochev
journal of functional analysis 148 (1), 28-69, 1997
681997
The order bidual of lattice ordered algebras
CB Huijsmans, B De Pagter
Journal of functional analysis 59 (1), 41-64, 1984
671984
A note on disjointness preserving operators
B De Pagter
Proceedings of the American Mathematical Society, 543-549, 1984
671984
Averaging operators and positive contractive projections
CB Huijsmans, B De Pagter
Journal of Mathematical Analysis and applications 113 (1), 163-184, 1986
641986
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20